# SDR 97ZZZX1770

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND AFT CABIN FLOOR AREA HAS HAT SECTION FLOOR SUPPORT CRACKED AND CORRODED AT STA 965 BL ZERO TO RT BL 24.  FABBED NEW ANGLE SPLICE PER DC9 SRM 53-11-3, PAGE 3.  ALODINED AND TREATED AREA.  INSTALLED ANGLE SPLICE IAW DC9 SRM 51-30-3.  NEW ANGLE SPLICE 7075-T6, .040 INCH.
